MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 3.0MM PRECISION ROUND; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 3.0MM PRECISION ROUND; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5820009030
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Discarded by customer.
 
Event or Problem Description
It was reported that following a surgical procedure while removing the bur from the attachment the surgeon experienced a minor/small burn to his finger.It was further reported that no treatment was required for the burn and no follow up treatment required.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully using an another device.
 
Additional Manufacturer Narrative
The reported event, for a temperature issue with the bur, was not confirmed as the bur was not returned for evaluation.Without the bur, the root cause cannot be determined.
 
Event or Problem Description

Brand Name
3.0MM PRECISION ROUND
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8607515
Report Number0001811755-2019-01677
Device Sequence Number2281040
Product Code HBE
UDI-Device Identifier04546540670076
UDI-Public04546540670076
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5820009030
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date05/14/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1